# SDR UIEA2024033000230

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 96,352 hours, 24,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 16541
- Condition: Unwanted Deploy
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INERTIAL ESCAPE REEL DROPPED DURING DESCENT( REVOVED AND REPLACED EMERGENCY DESCENT DEVICE IAW AMM 25-51-05. THIS CLEARS MDDR 205698. PLACARD REMOVED. )
